Alert archive / Louisiana / River Flood Watches in 2021

River Flood Watch 4, NWS Lake Charles, LA

September 13, 2021Allen Parish, Louisiana

NWS Lake Charles, LA issued this river flood watch at Sep 13, 2021, 9:47 AM CDT for Allen Parish, Louisiana. It took effect at Sep 18, 2021, 7:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Sep 13, 2021, 9:47 AM CDT (14:47 UTC)
In effect from
Sep 18, 2021, 7:00 AM CDT
Expired
Sep 15, 2021, 8:27 PM CDT
In force
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Allen Parish, LA

The radar

The Lake Charles radar (KLCH), 48 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Kinder (KDRL1).

Action stage
13.5 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08015500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

254 
WGUS64 KLCH 131447
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
947 AM CDT Mon Sep 13 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Watch for the following rivers in Louisiana...

  Calcasieu River Near Glenmora

  Calcasieu River Near Kinder

LAZ028-132300-
/O.NEW.KLCH.FL.A.0003.210917T0600Z-210917T1200Z/
/GLML1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 AM CDT Mon Sep 13 2021

The National Weather Service in Lake Charles has issued a

* Flood Watch for
  the Calcasieu River Near Glenmora.
* From late Thursday night to Friday morning.
* At 8:45 AM CDT Monday the stage was 5.8 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Friday morning.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Calcasieu River
Glenmora       12.0  5.8   Mon 8 am CDT 5.7   8.2   11.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

LAZ031-041-042-132300-
/O.NEW.KLCH.FL.A.0004.210918T1200Z-000000T0000Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 AM CDT Mon Sep 13 2021

The National Weather Service in Lake Charles has issued a

* Flood Watch for
  the Calcasieu River Near Kinder.
* From Saturday morning until further notice.
* At 8:15 AM CDT Monday the stage was 3.6 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Saturday morning.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Calcasieu River
Kinder         16.0  3.6   Mon 8 am CDT 3.5   5.2   12.0         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$
6 follow-up statements
788 
WGUS64 KLCH 140112
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
812 PM CDT Mon Sep 13 2021

...The Flood Watch is replaced with a River Flood Warning for the 
following rivers in Louisiana...Texas...

  Calcasieu River Near Glenmora

  Pine Island Bayou Near Sour Lake

...The Flood Watch continues for the following rivers in Louisiana...

  Calcasieu River Near Kinder

  Whisky Chitto Creek Near Mittie

  Mermentau River Near Mermentau

LAZ028-140215-
/O.CAN.KLCH.FL.A.0003.210917T0600Z-210914T0112Z/
/GLML1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Mon Sep 13 2021

The Flood Watch is cancelled for
  the Calcasieu River Near Glenmora
  and has been replaced with a Flood Warning.

* At 7:45 PM CDT Monday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Forecast...Flood stage may be reached Thursday morning.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Calcasieu River
Glenmora       12.0  5.7   Mon 7 pm CDT 6.4   11.0  12.8         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

TXZ201-215-216-140215-
/O.CAN.KLCH.FL.A.0002.210917T0600Z-210914T0112Z/
/SOLT2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Mon Sep 13 2021

The Flood Watch is cancelled for
  the Pine Island Bayou Near Sour Lake
  and has been replaced with a Flood Warning.

* At 7:45 PM CDT Monday the stage was 14.2 feet.
* Flood stage is 25.0 feet.
* Forecast...Flood stage may be reached Thursday afternoon.

&&


                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Tue   Wed   Thu          

Pine Island Bayou
Sour Lake        25.0  14.2  Mon 7 pm CDT 17.1  22.2  25.3         





&&

LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406
      3004 9445

$$

LAZ031-041-042-140915-
/O.EXT.KLCH.FL.A.0004.210918T1200Z-210919T0000Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Mon Sep 13 2021

The Flood Watch continues for
  the Calcasieu River Near Kinder.

* From Saturday morning to Saturday evening.
* At 8:15 AM CDT Monday the stage was 3.6 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Saturday morning.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Calcasieu River
Kinder         16.0  3.6   Mon 8 am CDT 3.7   7.9   14.1         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

LAZ030-031-140915-
/O.CON.KLCH.FL.A.0005.210917T0000Z-210918T2249Z/
/MTTL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Mon Sep 13 2021

The Flood Watch continues for
  the Whisky Chitto Creek Near Mittie.

* From Thursday evening to Saturday afternoon.
* At 9:15 AM CDT Monday the stage was 3.2 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Thursday evening.
* Impact...At 15.0 feet, Minor lowland flooding near the creek will 
  occur.

&&


                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Tue   Wed   Thu          

Whisky Chitto Creek
Mittie             15.0  3.2   Mon 9 am CDT 5.1   11.5  15.0         





&&

LAT...LON 3074 9284 3059 9287 3049 9285 3047 9294
      3061 9299 3075 9294

$$

LAZ042-043-052-140915-
/O.CON.KLCH.FL.A.0006.210918T0000Z-000000T0000Z/
/MRML1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Mon Sep 13 2021

The Flood Watch continues for
  the Mermentau River Near Mermentau.

* From Friday evening until further notice.
* At 9:15 AM CDT Monday the stage was 2.4 feet.
* Flood stage is 4.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Friday evening.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Mermentau River
Mermentau      4.0   2.4   Mon 9 am CDT 2.7   3.2   3.6          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

Mogged
850 
WGUS64 KLCH 141326
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
826 AM CDT Tue Sep 14 2021

...The Flood Watch is replaced with a River Flood Warning for the 
following rivers in Louisiana...

  Whisky Chitto Creek Near Mittie

...The Flood Watch is extended for the following rivers in 
Louisiana...

  Calcasieu River Near Kinder

LAZ030-031-141430-
/O.CAN.KLCH.FL.A.0005.210917T0000Z-210914T1326Z/
/MTTL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
826 AM CDT Tue Sep 14 2021

The Flood Watch is cancelled for
  the Whisky Chitto Creek Near Mittie
  and has been replaced with a Flood Warning.

* At 8:15 AM CDT Tuesday the stage was 3.3 feet.
* Flood stage is 15.0 feet.
* Forecast...Flood stage may be reached late Thursday evening.

&&


                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Wed   Thu   Fri          

Whisky Chitto Creek
Mittie             15.0  3.3   Tue 8 am CDT 8.7   13.7  15.5         





&&

LAT...LON 3074 9284 3059 9287 3049 9285 3047 9294
      3061 9299 3075 9294

$$

LAZ031-041-042-142130-
/O.EXT.KLCH.FL.A.0004.210919T1200Z-000000T0000Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
826 AM CDT Tue Sep 14 2021

The Flood Watch continues for
  the Calcasieu River Near Kinder.

* From Sunday morning until further notice.
* At 7:15 AM CDT Tuesday the stage was 4.0 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday morning.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Kinder         16.0  4.0   Tue 7 am CDT 8.1   12.6  14.6         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

Brazzell
369 
WGUS64 KLCH 141623
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
1123 AM CDT Tue Sep 14 2021

...The Flood Watch is extended for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau

...The Flood Watch continues for the following rivers in Louisiana...
Texas...

  Calcasieu River Near Oberlin

  Calcasieu River Near Kinder

  Sabine River Near Deweyville

LAZ042-043-052-150030-
/O.EXT.KLCH.FL.A.0006.210919T0600Z-000000T0000Z/
/MRML1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1123 AM CDT Tue Sep 14 2021

The Flood Watch continues for
  the Mermentau River Near Mermentau.

* From late Saturday night until further notice.
* At 10:15 AM CDT Tuesday the stage was 2.8 feet.
* Flood stage is 4.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Sunday morning.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Mermentau River
Mermentau      4.0   2.8   Tue 10 am CD 2.9   3.3   3.6          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

LAZ030-041-TXZ216-260-262-150030-
/O.CON.KLCH.FL.A.0007.210918T0000Z-210919T0600Z/
/DWYT2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1123 AM CDT Tue Sep 14 2021

The Flood Watch continues for
  the Sabine River Near Deweyville.

* From Friday evening to early Sunday morning.
* At 10:45 AM CDT Tuesday the stage was 17.1 feet.
* Flood stage is 24.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Friday evening.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (1 pm CDT)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Sabine River
Deweyville  24.0  17.1  Tue 10 am CD 18.4  21.5  23.8         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAZ031-150030-
/O.CON.KLCH.FL.A.0008.210919T1200Z-000000T0000Z/
/OBCL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1123 AM CDT Tue Sep 14 2021

The Flood Watch continues for
  the Calcasieu River Near Oberlin.

* From Sunday morning until further notice.
* At 10:15 AM CDT Tuesday the stage was 2.4 feet.
* Flood stage is 13.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday morning.
* Impact...At 13.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Oberlin        13.0  2.4   Tue 10 am CD 10.8  12.5  12.4         





&&

LAT...LON 3078 9267 3058 9277 3058 9289 3071 9283
      3077 9273

$$

LAZ031-041-042-150030-
/O.CON.KLCH.FL.A.0004.210919T1200Z-000000T0000Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1123 AM CDT Tue Sep 14 2021

The Flood Watch continues for
  the Calcasieu River Near Kinder.

* From Sunday morning until further notice.
* At 10:15 AM CDT Tuesday the stage was 4.1 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Sunday morning.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Wed   Thu   Fri          

Calcasieu River
Kinder         16.0  4.1   Tue 10 am CD 9.5   13.2  14.9         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

SD
599 
WGUS64 KLCH 151352
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
852 AM CDT Wed Sep 15 2021

...The Flood Watch continues for the following rivers in Louisiana...

  Calcasieu River Near Kinder

LAZ031-041-042-152200-
/O.EXT.KLCH.FL.A.0004.210918T1800Z-210920T0600Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 AM CDT Wed Sep 15 2021

The Flood Watch continues for
  the Calcasieu River Near Kinder.

* From Saturday afternoon to early Monday morning.
* At 8:15 AM CDT Wednesday the stage was 10.2 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Saturday afternoon.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Kinder         16.0  10.2  Wed 8 am CDT 14.6  15.6  15.9         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

04
721 
WGUS64 KLCH 151538
FFALCH

Flood Watch
National Weather Service Lake Charles LA
1038 AM CDT Wed Sep 15 2021

...The Flood Watch continues for the following rivers in Louisiana...

  Calcasieu River Near Kinder

LAZ031-041-042-152345-
/O.CON.KLCH.FL.A.0004.210918T1800Z-210920T0600Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT Wed Sep 15 2021

The Flood Watch continues for
  the Calcasieu River Near Kinder.

* From Saturday afternoon to early Monday morning.
* At 10:15 AM CDT Wednesday the stage was 10.7 feet.
* Flood stage is 16.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Saturday afternoon.
* Impact...At 16.0 feet, Flooding of wooded areas near the river 
  will occur.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Kinder         16.0  10.7  Wed 10 am CD 15.0  15.8  16.0         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

04
700 
WGUS64 KLCH 160127
FFALCH

Flood Watch
National Weather Service Lake Charles LA
827 PM CDT Wed Sep 15 2021

...The Flood Watch is replaced with a River Flood Warning for the 
following rivers in Louisiana...

  Calcasieu River Near Kinder

LAZ031-041-042-160230-
/O.CAN.KLCH.FL.A.0004.210918T1800Z-210916T0127Z/
/KDRL1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 PM CDT Wed Sep 15 2021

The Flood Watch is cancelled for
  the Calcasieu River Near Kinder
  and has been replaced with a Flood Warning.

* At 8:15 PM CDT Wednesday the stage was 12.5 feet.
* Flood stage is 16.0 feet.
* Forecast...Flood stage may be reached early Saturday afternoon.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Thu   Fri   Sat          

Calcasieu River
Kinder         16.0  12.5  Wed 8 pm CDT 15.0  15.8  16.0         





&&

LAT...LON 3059 9277 3045 9293 3033 9309 3035 9318
      3058 9290

$$

Mogged

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood watch went out at Sep 13, 6:44 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 13, 6:44 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
644 AM CDT Mon Sep 13 2021

.DISCUSSION...
For 12Z TAF issuance.

&&

.AVIATION...
Showers are continuing to progress onshore in western parts of
our area (currently affecting BPT). Showers will likely begin
affecting LCH within the next few hours. Low-level clouds causing
MVFR will be possible for all terminals this morning. Shower and
thunderstorm activity will expand throughout the entire area by
the early afternoon with activity persisting into Tuesday.
IFR/MVFR conditions will be possible if a storm moves over a
terminal. Gusty winds will be expected at BPT and LCH by the
evening hours and will persist into Tuesday.

55

&&

.PREV DISCUSSION... /issued 541 AM CDT Mon Sep 13 2021/

DISCUSSION...

SHORT TERM [Today through 12Z Thursday]...

Consensus has grown over the past 24 hours regarding the track for
Tropical Storm Nicholas, at least up until landfall. The period
will be dominated by influences from Nicholas as it is expected to
make its way up the western Gulf Coast. The cyclonic (counter-
clockwise) flow from the system will cause a consistent inflow of
moisture from the Gulf of Mexico as it approaches our area (a
pattern that has already begun). This will ensure consistent
chances for precipitation through to the end of the period.

Model ensembles show Nicholas making landfall along the coastline of
Texas at or near Matagorda Island as a Tropical Storm. A significant
wind event will not be expected in our area, as Nicholas will likely
weaken considerably by the time it reaches our area. That being
said, there will be a significant flooding threat to our area.
Uncertainty exists for the track after Nicholas makes landfall. Some
ensemble members have the system slowing while others have it
progressing faster.

High chances for precipitation will be expected through to the end
of the period, supported by continued onshore flow. The movement of
Nicholas could slow with activity possibly remaining in our area
into the long term. High pressure that is expected to set up towards
the northeast could act to slow the progression. WPC has the vast
majority of our area in a Moderate risk of Excessive Rainfall. As a
result of these concerns, a Flash Flood Watch has been expanded to
include the entire area.

55

LONG TERM [Thursday through Sunday]...

Start of the long term period will hinge heavily on where the
remnants of Nicholas are and how quickly they are departing the
area. Global models, while still divergent, have overall trended a
little quicker, with the GFS continuing to lead the way in showing a
very progressive solution. Attempted to reconcile the varying
solutions while also maintaining some measure of continuity with the
previous forecast and the official NHC forecast. To that end, have
undercut NBM PoPs both THU and FRI, and it is quite possible further
reductions will be needed if the more progressive trend continues.
By the weekend, there is good agreement on a resurgence of deep MSTR
around the WRN periphery of a deep layer ridge expanding west across
FL into the Gulf.  This will yield a good chance of mainly diurnally
driven convection. Temperatures through the long term will range
from generally the lower to mid 70s for morning lows, and 85-90 for
afternoon highs.

13

MARINE...

Tropical Storm Nicholas is moving north-northwest towards the
central coastline of Texas and will be expected to make landfall
late Monday. Nicholas will progress inland and affect our offshore
areas. An increase in winds and seas will be expected along with
widespread showers and thunderstorms. All marine interests should
monitor the National Hurricane Center as well as our office for
updates on Tropical Storm Nicholas.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  86  73  85  71 /  60  40  60  50
LCH  84  74  84  73 /  80  50  80  70
LFT  87  75  85  74 /  80  40  70  60
BPT  83  73  83  73 /  90  60  90  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Wednesday afternoon for LAZ027>033-
     041>045-052>055-073-074.

     Storm Surge Watch for LAZ073.

TX...Flash Flood Watch through Wednesday afternoon for TXZ180-201-215-
     216-259>262.

     Tropical Storm Watch for TXZ215.

GM...Small Craft Advisory until 10 AM CDT Wednesday for GMZ450-452-
     455-470-472-475.

     Small Craft Exercise Caution through Wednesday morning for
     GMZ430-432-435.

&&
Hazardous weather outlook, Sep 13, 5:31 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
531 AM CDT Mon Sep 13 2021

LAZ027>033-041>045-052>055-074-TXZ180-201-216-259>262-141045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-East Cameron-Tyler-Hardin-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
531 AM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and gusty winds will be
possible.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ073-141045-
West Cameron-
531 AM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...STORM SURGE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Flash Flood Watch.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and gusty winds will be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Flash Flood Watch.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ432-141045-
Calcasieu Lake-
531 AM CDT Mon Sep 13 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

A Small Craft Exercise Caution is in effect.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and gusty winds will be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Small Craft Exercise Caution is in effect until Wednesday at 10 AM
CDT.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ215-141045-
Jefferson-
531 AM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...STORM SURGE WATCH IN EFFECT...
...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Flash Flood Watch.
   Tropical Storm Watch.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and tropical storm force
winds will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Flash Flood Watch.
   Tropical Storm Watch.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
tropical storm force winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-141045-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
531 AM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and gusty winds will be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-435-141045-
Sabine Lake-Vermilion Bay-
531 AM CDT Mon Sep 13 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

A Small Craft Exercise Caution is in effect.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area. Periodic heavy rainfall and gusty winds will be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Small Craft Exercise Caution is in effect until Wednesday at 10 AM
CDT.

Showers and thunderstorms from Tropical Storm Nicholas will continue
to affect the area early in the period. Periodic heavy rainfall and
gusty winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 10:10 PM CDTStorm Surge WatchLCHCameron42 hr
Sep 13, 8:43 AM CDTSpecial Marine WarningLCH47 min
Sep 13, 9:44 AM CDTRiver Flood WarningLCHLafayette, Saint Martin, Vermilion3 days
Sep 13, 9:44 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin3 days
Sep 13, 9:47 AM CDTRiver Flood WatchLCHRapides4 days
Sep 13, 9:47 AM CDTRiver Flood WarningLCHCalcasieu21 days
Sep 13, 9:48 AM CDTRiver Flood WatchLCHAllen, Beauregard5 days
Sep 13, 9:51 AM CDTRiver Flood WarningLCHCalcasieu4 days
Sep 13, 9:52 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Sep 13, 9:53 AM CDTRiver Flood WatchLCH47 hr
Sep 13, 10:13 AM CDTCoastal Flood AdvisoryLCHCameron66 hr
Sep 13, 10:13 AM CDTTropical Storm WarningLCHCameron35 hr
Sep 13, 4:13 PM CDTSpecial Marine WarningLCH62 min

Nearby

River Flood Watches in Louisiana, 2021Every river flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.